Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Taking Elpiem, Prozac for bipolar disorder. Have arthritis. Want to change Elpiem to lose weight

I have been taking elpiem for some years now as well as lovan / prozac for bipolar and I am haveing trouble with my weight for a long time. my doctor wants me to loose weight I am 98kg and 165cm tall. and I am 56 years old. I also suffer from arthris osteo . It is in every joint in my body and I am on pain killers osteo panaol every day can I swap elpiem to something else that would do the same thing but I could loose weight
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. You are under treatment with prozac etc simultaneously you are using pain killers for orteoarthritis.
The pain killers have the tendency for water retention and weight gain. if it it is weight gain due to genetic factor or diet related
the drugs will not have any effect. so no use of stoping or changing the drugs.
besides i advise you to follow some diet recomendations as avoid taking oily foods junk foods potato other tubers flushy fruits
like banana guava etc. practice yoga gardening etc. thanks for calling.
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor